TITLE

On the Ma-Trudinger-Wang curvature on surfaces

AUTHOR(S)
Figalli, Alessio; Rifford, Ludovic; Villani, Cédric
PUB. DATE
November 2010
SOURCE
Calculus of Variations & Partial Differential Equations;Nov2010, Vol. 39 Issue 3/4, p307
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We investigate the properties of the Ma-Trudinger-Wang nonlocal curvature tensor in the case of surfaces. In particular, we prove that a strict form of the Ma-Trudinger- Wang condition is stable under C perturbation if the nonfocal domains are uniformly convex; and we present new examples of positively curved surfaces which do not satisfy the Ma-Trudinger-Wang condition. As a corollary of our results, optimal transport maps on a 'sufficiently flat' ellipsoid are in general nonsmooth.
ACCESSION #
54354946

 

Related Articles

  • On the structure of conformally compact Einstein metrics. Anderson, Michael T. // Calculus of Variations & Partial Differential Equations;Nov2010, Vol. 39 Issue 3/4, p459 

    Let M be an ( n + 1)-dimensional manifold with non-empty boundary, satisfying π( M, ∂ M) = 0. The main result of this paper is that the space of conformally compact Einstein metrics on M is a smooth, infinite dimensional Banach manifold, provided it is non-empty. We also prove full...

  • Existence and multiplicity of solutions to fourth order elliptic equations with critical exponent on compact manifolds. Benalili, Mohammed // Bulletin of the Belgian Mathematical Society - Simon Stevin;Nov2010, Vol. 17 Issue 4, p607 

    This paper dealswith some perturbation of the so called prescribed scalar Q-curvature type equations on compact Riemannian manifolds; these equations are fourth order elliptic and of critical Sobolev growth. Sufficient conditions are given to have at least two distinct solutions firstwithout...

  • Perturbation Method for a Parabolic Equation with Drift on a Riemannian Manifold. Bernatskaya, Yu. N. // Ukrainian Mathematical Journal;Feb2004, Vol. 56 Issue 2, p183 

    We construct a fundamental solution of a parabolic equation with drift on a Riemannian manifold of nonpositive curvature by the perturbation method on the basis of a solution of an equation without drift. We establish conditions for the drift field under which this method is applicable.

  • MINIMAL SURFACES IN SUB-RIEMANNIAN MANIFOLDS AND STRUCTURE OF THEIR SINGULAR SETS IN THE (2, 3) CASE. Shcherbakova, Nataliya // ESAIM: Control, Optimisation & Calculus of Variations;Oct2009, Vol. 15 Issue 4, p839 

    We study minimal surfaces in sub-Riemannian manifolds with sub-Riemannian structures of co-rank one. These surfaces can be defined as the critical points of the so-called horizontal area functional associated with the canonical horizontal area form. We derive the intrinsic equation in the...

  • Decomposition of stochastic flows and Lyapunov exponents. Liao, Ming // Probability Theory & Related Fields;2000, Vol. 117 Issue 4 

    Abstract. Let phi[sub t] be the stochastic flow of a stochastic differential equation on a compact Riemannian manifold M. Fix a point m is an element of M and an orthonormal frame u at m, we will show that there is a unique decomposition phi[sub t] = xi[sub t]psi[sub t], such that xi[sub t], is...

  • Self-interacting diffusions. Bena�m, Michel; Ledoux, Michel; Raimond, Olivier // Probability Theory & Related Fields;2002, Vol. 122 Issue 1, p1 

    This paper is concerned with a general class of self-interacting diffusions {X[sub t] }[sub t] [sub =0] living on a compact Riemannian manifold M. These are solutions to stochastic differential equations of the form : dX[sub t] = Brownian increments + drift term depending on X[sub t] and...

  • On Compact Solvability of Differentials of an Elliptic Differential Complex. Kuz'minov, V. I.; Shvedov, I. A. // Siberian Mathematical Journal;Nov/Dec2003, Vol. 44 Issue 6, p1003 

    We find sufficient conditions for compact solvability of differentials of an elliptic differential complex on a noncompact Riemannian manifold. As the main example we consider the de Rham complex of differential forms on a manifold with cylindrical ends.

  • Stochastic functional differential equations on manifolds. Léandre, Rémi; Mohammed, Salah-Eldin A. // Probability Theory & Related Fields;2001, Vol. 121 Issue 1, p117 

    In this paper, we study stochastic functional differential equations (sfde's) whose solutions are constrained to live on a smooth compact Riemannian manifold. We prove the existence and uniqueness of solutions to such sfde's. We consider examples of geometrical sfde's and establish the smooth...

  • Generalized pseudo Ricci symmetric manifolds with semi-symmetric metric connection. DEMIRBAĞ, SEZGIN ALTAY // Kuwait Journal of Science;2014, Vol. 41 Issue 3, p81 

    In this paper, firstly an example of a manifold with almost constant curvature and nearly quasi constant curvature which is neither quasi Einstein nor nearly quasi Einstein is given. Later, the existence of a generalized pseudo Ricci symmetric manifold is proven by a nontrivial concrete example...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics